Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Extreme fight or flight reactions
Posted by: Denise D. Cordes
Date: May 25, 2001 10:34 PM

I was prescribed Lotrel then Lotensin for high blood pressure. At the same time, I quit smoking (29 days now!) and faithfully walked 2 miles per day. My blood pressure crashed. Worst of all, I had extreme flight or fight reactions. For example, if someone asked me to repeat the spelling of my name when I was on the phone, I had a feeling inside comparable to someone telling me my child had been in an auto accident. If someone said my name while I was lost in thought, I jumped through my skin. I stopped all Meds on Monday and I've been monitoring my pressure until I return to my Doctor. I also have a metal taste in my mouth. Both the extreme responses and the metal taste are slowly (but too slowly) dissipating. What caused this - was it the meds alone? I did use a salt substitute with potassium but stopped as soon as I read this was a no-no. I've been borrowing tranquilizers from my sister so I can function. When will this stuff be out of my system? By the way, my blood pressure is still pretty low which also indicates to me the stuff is still floating around in me. I do think my lifestyle changes really helped and the meds just overdid me. But I need this crazy feeling and bad taste to go away. Have you ever heard anything like this?

RE: Extreme fight or flight reactions
Posted by: Ron Kennedy, M.D.
Date: May 26, 2001 12:19 AM

By not smoking you have eliminated an extreme source of toxic flow into your body. Now that is gone and you body wants to throw off stored toxins. Some of these toxins are metallic. You are in a detox reaction, almost certainly. This is the hard part about stopping a nasty habit like smoking. The detox reaction makes you want to go back to the fags to suppress the detox reaction. If you intend to be healthy, you must go through this and this is only the beginning. When the present detox symptoms settle down, you will still be faced with the usual toxic load people carry around. To protect your health (and so you will not be tempted to smoke again), it is important to then unload the rest of your toxic load. This requires a good detox program. This is about as far as I can explain it to you w/o actually treating you. I suggest you find a health care professional who specializes in detoxification and go on the program. This will take months, and in this toxic environment I believe some sort of detoxing measure should be taken each day by each person. You have a big learning curve ahead of you in the subject area "detoxification." Plug it into your browser and begin.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(647 words)